Generic vanishing and classification of irregular surfaces in positive characteristics

Yuan Wang*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We establish a generic vanishing theorem for surfaces in characteristic p that lift to W2(k) and use it for classification of surfaces of general type with Euler characteristic 1 and large Albanese dimension.

Original languageEnglish (US)
Pages (from-to)8559-8585
Number of pages27
JournalTransactions of the American Mathematical Society
Volume369
Issue number12
DOIs
StatePublished - Dec 2017

Keywords

  • Albanese morphism
  • Fourier-Mukai transform
  • Generic vanishing
  • Positive characteristic
  • Surface of general type

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generic vanishing and classification of irregular surfaces in positive characteristics'. Together they form a unique fingerprint.

  • Cite this